Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On some functions of Littlewood-Paley and Zygmund


Author: E. M. Stein
Journal: Bull. Amer. Math. Soc. 67 (1961), 99-101
DOI: https://doi.org/10.1090/S0002-9904-1961-10515-6
MathSciNet review: 0123872
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. M. Stein, Interpolation of linear operators, Trans. Amer. Math. Soc. vol. 83 (1956) pp. 482-492. MR 82586
  • 2. E. M. Stein, On the functions of Littlewood-Paley, Lusin, and Marcinkiewicz, Trans. Amer. Math. Soc. vol. 88 (1958) pp. 430-466. MR 112932
  • 3. E. M. Stein, On harmonic functions in several variables. I and II, Notices Amer. Math. Soc. vol. 7 (1960) Abstracts 566-35 and 566-36.
  • 4. D. Waterman, On functions analytic in a half-plane, Trans. Amer. Math. Soc. ol. 81 (1956) pp. 167-194. MR 76030
  • 5. A. Zygmund, On certain integrals, Trans. Amer. Math. Soc. vol. 55 (1944) p. 170-204. MR 9966
  • 6. A. Zygmund, On the Littlewood-Paley function g*(math), Proc. Nat. Acad. Sci. U.S.A. vol. 42 (1956) pp. 208-212. MR 77700
  • 7. A. Zygmund, Trigonometric series, 2nd ed., Cambridge, Cambridge University Press, 1959. MR 107776


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10515-6

American Mathematical Society